# SDR DALA1131719866

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FLOOR PANEL NR 35 TOP SKIN CRACKED FROM FASTENER HOLE TO EDGE OF PANEL.  REMOVED DAMAGE IAW DC9 SRM  53-01 FIG 4.  HFEC INSPECTION IAW DC9 SPM 06-10-01.  DAMAGE FOUND TO BE REMOVED.  REPAIRED PANEL IAW DC9 SRM 53-01 FIG 11 120294 016607.  ADDED WEIGHT 34 GRAMS SCALE H9573 .025 7075T6 P-242.
